# SDR EIAA2000113

- Difficulty date: April 21, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141U105422
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - C6/D-CHECK/PLY MOD - U/D BS 500 S10AR FRAME CRACKED APPROX 0.75 INCH LENGTH.  U/D BS 500 FRAME BETWEEN STR ZERO TO STR 13R REPLACED.  REF WS NR 062 EO 53-747-1143-91D AND DWG 624U0003 SH 25B FOR FRAME INSTALLATION.  (X)
